# SDR ALGA095538

- Difficulty date: June 23, 2004
- Submitted: July 28, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: E6893673
- Part serial: CI20069
- Condition: Nicked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSTALLATION OF T/M GEAR FOUND NICKS ON EDGE OF GEAR TEETH CAUSING ABNORMAL NOISE WHEN SPINNING WITH PINION GEAR. SENT TO VENDOR FOR WARRANTY.
